MAUDE Adverse Event Report: IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38275
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tip detachment occurred.An imager ii angiographic catheter was selected for use in a left leg diagnostic angiogram procedure.During preparation upon removal from packaging, the catheter was noted to be fractured 1mm proximal to the tip.The device fragment was dangling.The device never entered the body.Another device was used to complete the procedure.No patient complications were reported, and the patient was stable post procedure.
 
Event or Problem Description
It was reported that a tip detachment occurred.An imager ii angiographic catheter was selected for use in a left leg diagnostic angiogram procedure.During preparation upon removal from packaging, the catheter was noted to be fractured 1mm proximal to the tip.The device fragment was dangling.The device never entered the body.Another device was used to complete the procedure.No patient complications were reported, and the patient was stable post procedure.It was further reported that the device was flushed with saline.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of an imager ii catheter.Visual and microscope examination of the tip revealed it was separated 25mm from the distal end.Materials analysis lab (mtac) found that there was polymer degradation which likely contributed to the confirmed detachment.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11455724
Report Number2134265-2021-03078
Device Sequence Number19609424
Product Code DQO
UDI-Device Identifier08714729405016
UDI-Public08714729405016
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2022
Device Model Number38275
Device Catalogue Number38275
Device Lot Number0000149174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer03/11/2021
04/08/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/05/2021
04/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1